U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

are heart palpatations or rapid heart rate symptoms of caffeine withdrawal?

1 doctor answer1 doctor weighed in
Dr. Walter Pierce
Cardiology 36 years experience
Not usually: Caffeine can cause palpitations. Removing caffeine should stop racing hearts. Caffeine withdrawal may give a headache.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 41-year-old member asked:

Should I take low dose aspirin for my gestational hypertension if I don't have a history of heart disease?

2 doctor answers5 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Questionable benefit: The use of Aspirin in this kind of situation has little to no benefit and has fallen out of favor.
A 53-year-old member asked:

Can antibiotics cause congenital heart defects in my unborn child?

4 doctor answers7 doctors weighed in
Dr. Marsha Davis
Internal Medicine 28 years experience
Probably not: Each antibiotic should be considered individually.
CA
A 38-year-old member asked:

Do you need to follow a diet and exercise program after heart bypass surgery?

2 doctor answers9 doctors weighed in
Dr. Mark Stern
Cardiology 46 years experience
Yes: Yes you should, unless you want to get another bypass sooner rather than later.
CA
A 35-year-old member asked:

Is an implantable cardioverter defibrillator removed in heart bypass surgery?

2 doctor answers6 doctors weighed in
Dr. Mark Rasak
Cardiology 33 years experience
No: The defib. Device is implatnted in the inner chambers of the heart and bypass is on the out side of the heart where the coronary arteries lie.Unless theres another reason to remove the device ie an infection the device is left in.
Rexburg, ID
A 47-year-old female asked:

Can pristiq, (desvenlafaxine) Buspar or klonopin affect your heart or kidneys?

2 doctor answers4 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Pristiq (desvenlafaxine): At therapeutic doses, should be safe.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 30, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.